# SDR USAA2010041290758

- Difficulty date: April 2, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 32,856 hours, 17,434 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D57251306002
- Condition: Saturated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - RIGHT WING LOWER FUEL PANEL 640FB WEIGHT IS EXCEEDING ITS LIMIT.  ACTUAL WEIGHT IS 1.29KG.  MAX ALLOWABLE WEIGHT IS 1.10 KG +/- 0.1KG.  REPLACED RIGHT WING LOWER FUEL PANEL 640FB IAW JOB CARD 26C60057091.
